# SDR ABXA000376

- Difficulty date: July 26, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: 59203672
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR HAD CRACK IN UPPER PAN.  REPLACED RIGHT MAIN GEAR DOOR IAW DC9 SRM 51-30-2.
